Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on groups definable in difference fields


Authors: Piotr Kowalski and A. Pillay
Journal: Proc. Amer. Math. Soc. 130 (2002), 205-212
MSC (2000): Primary 03C60.
Published electronically: May 22, 2001
MathSciNet review: 1855638
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a group definable in a model of $ACFA$ is virtually definably embeddable in an algebraic group. We give an improved proof of the same result for groups definable in differentially closed fields. We also extend to the difference field context results on the unipotence of definable groups on affine spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03C60.

Retrieve articles in all journals with MSC (2000): 03C60.


Additional Information

Piotr Kowalski
Affiliation: Department of Mathematics, University of Wroclaw, pl Grunwaldzki 2/4, 50-384 Wroclaw, Poland
Email: pkowa@math.uni.wroc.pl

A. Pillay
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Illinois 61801
Email: pillay@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06004-X
PII: S 0002-9939(01)06004-X
Received by editor(s): April 5, 2000
Received by editor(s) in revised form: May 16, 2000
Published electronically: May 22, 2001
Additional Notes: The first author was supported by grant KBN 2 PO3A 020 18
The second author was supported by an NSF grant
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2001 American Mathematical Society